MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM16080
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a stent placement procedure in the iliac vein, the proximal end of the stent allegedly did not fully detach from the delivery system.It was further reported that even after one minute, the stent allegedly did not release.Reportedly the physician rotated the deployment handle and completed the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 08/2024).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: a voluntary recall has been initiated for the venovo¿ venous stent system 9f which was product catalog/lot number specific.Reportedly the proximal end of the stent does not immediately expand upon deployment.The proximal end of the stent remains connected to the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was not returned for evaluation.Also, no images or video were provided for review which leads to inconclusive evaluation result.Based on the information available the investigation is closed with inconclusive result for stent expansion issue.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential worst case complications and adverse events potentially related to expansion issue such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, stent fracture, and malposition.H10: d4 (expiry date: 08/2024), g3 h11: h6 (method) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key18765754
Report Number9681442-2024-00025
Device Sequence Number7739356
Product Code QAN
UDI-Device Identifier00801741103575
UDI-Public(01)00801741103575
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM16080
Device Lot NumberANGV0179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1897-2021
Patient Sequence Number1
Patient SexUnknown